Show simple item record

dc.contributor.authorWang, Hengling ( )
dc.contributor.authorLi, Yuxiang ( )
dc.date.accessioned2021-11-01T20:09:39Z
dc.date.available2021-11-01T20:09:39Z
dc.date.issued2019-03-11
dc.identifier.citationWang, H., & Li, Y. (2019). Renormalized solutions to a chemotaxis system with consumption of chemoattractant. Electronic Journal of Differential Equations, 2019(38), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14747
dc.description.abstractThis article concerns the high-dimensional chemotaxis system with consumption of chemoattractant ut = ∆u - ∇ ∙ (u∇v), vt = ∆v - uv, under homogeneous boundary conditions of Neumann type, in a bounded domain Ω ⊂ ℝn (n ≥ 4) with smooth boundary. We prove that if the initial data satisfy u0 ∈ C0(Ω̅) and v0 ∈ W1,q(Ω) for some q > n, this model possesses at least one global renormalized solution.
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectKeller-Segel modelen_US
dc.subjectRenormalized solutionsen_US
dc.subjectEntropy methoden_US
dc.titleRenormalized solutions to a chemotaxis system with consumption of chemoattractanten_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record